# SDR IPXA2021120876789

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25632
- Aircraft time: 110,327 hours, 18,827 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A**IN FLIGHTSHUTDOWN**UNEVENTFUL LANDING**ATC NOTIFIED**  #1 ENGINE DUE TO ENGINE NOT RESPONDING TO THROTTLE MOVEMENT ENGINE 1 CONTROL STATUS DID APPEAR N1 DECREASED TO 40%, SHUTDOWN #1 ENGINE PER CHECKLIST. ENGINE WAS SHUTDOWN FOR 30 MINS PRIOR TO LANDING.CMC MSG 71596 AND 71593. REPLACED ECU REF AMM 73 21 15 AND CLEANED INSPECTED PS3 TUBE PER FIM 71 00 00 912 A30 500 AND 71 00 00 812 A27 500CW WINDMILLS INSPECTION REF AMM 72 00 00 25 059 500 ESR IPC 73 21 15 01 266P
